# SDR REXA2024103101276

- Difficulty date: October 23, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S. 280 BEAM APPEARS TO BE CRACKED BETWEEN RBL 12 TO RBL 16 AND AT RBL 36.  LOCATED AND DRILLED NEW FS 280 RH CROSSBEAM PN: CC670-34094JP-2S IAW CRJ900 SRM 51-40-11-001-001-A01 AND SB 670BA-53-041 REV M INSTALLED NEW SERVICEABLE R/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01, SRM 51-42-13-001-001-A01 AND SB 670BA-53-041 REV M
